The nonoscillatory properties of systems of linear difference equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1694-1697
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_9_a17,
author = {A. A. Aizikovich},
title = {The nonoscillatory properties of systems of linear difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1694--1697},
year = {1975},
volume = {11},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_9_a17/}
}
A. A. Aizikovich. The nonoscillatory properties of systems of linear difference equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 9, pp. 1694-1697. http://geodesic.mathdoc.fr/item/DE_1975_11_9_a17/